# SDR ASAA2022102541018

- Difficulty date: October 25, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT PASSENGER DOOR FLOOR HAS CORROSION AT FWD GIRT BAR GROUNDED - YES. REMOVED AND REPLACED FWD GIRT BAR BLANKING PLATE AT LH AFT PASSSENGER DOOR IAW A320 AMM 53-13-31-400-003-A
